# SDR UIEA2019052804333

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Post
- Part number: 753335WE
- Condition: Detached
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDG #2: UPON REMOVAL OF T2 TERMINAL, NOTICED T2 & T3 TERMINAL POSTS ARE DETACHED. ( REMOVED AND REPLACED #2 IDG TERMINAL BLOCK IAW AMM 24-11-20. OPERATION CHECK TO BE COMPLETED ON T/C T2031. )
